# SDR YENA20150531166

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND FWD CARGO BAY FUSELAGE SKIN CORRODED BETWEEN FRAME 15R AND 16R STR 29R AND 26R.  REMOVED CORROSION, ACCOMPLISHED HFEC WITH NO DEFECTS NOTED, FABRICATED AND INSTALLED DOUBLER AND TRIPLER, TREATED AND TOPCOATED AFFECTED AREA.
